MathSciNet Relay Station
MathSciNet bibliographic data
MR2218984 (2006m:30063) 30E05 (42A85 46F99)
Massaneda, Xavier; Ortega-Cerdà, Joaquim; Ounaïes, Myriam A geometric characterization of interpolation in $\hat\scr E'(\Bbb R)$. Trans. Amer. Math. Soc. 358 (2006), no. 8, 3459–3472 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement